# SDR DL76K001502

- Difficulty date: August 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 588 hours, 279 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 7
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AFTER ACFT BLOCKED INTO GATE, THE RIGHT BRAKES BECAME VERY HOT.  NR 7 BRAKE HAD A GREASE FIRE.  THE FIRE WAS EXTINGUISHED AND THE BRAKES WERE COOLED WITH FORCED AIR.  THE BRAKES WERE INSPECTED AND NO DAMAGE WAS NOTED.  THE NR 7 BRAKE ASSY WAS CHANGED AS WAS THE NR 3, 4, 7 AND 8 WHEEL ASSYS.
